# SDR UPS02238288

- Difficulty date: May 6, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 53,285 hours, 41,451 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: #1 Eng.
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C #1 ENG. TR PRIMARY ACTUATOR FAIRING MID. ATTACH BRACKET CRACKED     REPLACED BRACKET IAW SRM 51-30-02 & MM 20-80-01
